TU Darmstadt / ULB / TUbiblio

Competitive Speciation in Quantitative Genetic Models

Drossel, Barbara and McKane, Alan J. (2000):
Competitive Speciation in Quantitative Genetic Models.
In: Journal of Theoretical Biology, p. 467, 204, (3), ISSN 00225193, [Online-Edition: http://dx.doi.org/10.1006/jtbi.2000.2030],
[Article]

Item Type: Article
Erschienen: 2000
Creators: Drossel, Barbara and McKane, Alan J.
Title: Competitive Speciation in Quantitative Genetic Models
Language: German
Journal or Publication Title: Journal of Theoretical Biology
Volume: 204
Number: 3
Divisions: 05 Department of Physics
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
Date Deposited: 26 Oct 2010 11:02
Official URL: http://dx.doi.org/10.1006/jtbi.2000.2030
Identification Number: doi:10.1006/jtbi.2000.2030
Export:

Optionen (nur für Redakteure)

View Item View Item